Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some 52 transitive permutation groups

Donald Steven Passman

Vol. 28 (1969), No. 1, 157–171
Abstract

In this paper we classify those 5/2-transitive permutation groups G such that G is not a Zassenhaus group and such that the stabilizer of a point in G is solvable. We show in fact that to within a possible finite number of exceptions G is a 2-dimensional projective group.

Mathematical Subject Classification
Primary: 20.20
Milestones
Received: 26 July 1967
Published: 1 January 1969
Authors
Donald Steven Passman